Vol. 286, No. 2, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
This article is available for purchase or by subscription. See below.
Identities involving cyclic and symmetric sums of regularized multiple zeta values

Tomoya Machide

Vol. 286 (2017), No. 2, 307–359
Abstract

There are two types of regularized multiple zeta values: harmonic and shuffle types. The first purpose of the present paper is to give identities involving cyclic sums of regularized multiple zeta values of both types for depth less than 5. Michael Hoffman, in “Quasi-symmetric functions and mod p multiple harmonic sums” (Kyushu Journal of Mathematics 69 (2015), 345–366) proved an identity involving symmetric sums of regularized multiple zeta values of harmonic type for arbitrary depth. The second purpose is to prove Hoffman’s identity for shuffle type. We also give a connection between the identities involving cyclic sums and symmetric sums, for depth less than 5.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/pjm

We have not been able to recognize your IP address 100.25.214.89 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
multiple zeta value, cyclic sum, symmetric sum, group ring of symmetric group
Mathematical Subject Classification 2010
Primary: 11M32
Secondary: 16S34, 20C05
Milestones
Received: 15 December 2014
Revised: 17 December 2015
Accepted: 14 January 2016
Published: 15 January 2017
Authors
Tomoya Machide
JST, ERATO, Kawarabayashi Large Graph Project
Global Research Center for Big Data Mathematics
National Institute of Informatics
2-1-2 Hitotsubashi
Chiyoda-ku
Tokyo 101-8430
Japan